Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from constipation, dizziness and burping. Are these related?

Hi, Two days ago I strained quite hard while sitting on the loo as I suffer from constipation . Afterwards my heart or chest felt funny like an adrenaline rush and dizziness , especially when bending down and a lot of burping which seems to help for a few seconds. These symptoms have been there on and off since. Could I have damaged something while straining or pushing?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
hello... you must be having severe acidity or bloating due to which you might be feeling funny and must have not damaged anything...just make sure you eat lot of fruits, nuts.. avoid wheat and milk for sometime.. drink yakult, green tea and plenty of water...start brisk walks daily..and rest well..burping is a form of gas..hence you need to be light on your meals.. eat small meals every 2-3 hours..
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor